Jump to content
Sclero Forums

Search the Community

Showing results for tags 'drug related issues?'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Worldwide
    • Welcome: Guidelines and FAQs
    • Sclero Forums (MAIN)
    • UK Scleroderma
    • News
    • Personal Support

Blogs

  • CFM Babs from Chorley FM
  • barefut impressions
  • My Two Cents...
  • Amanda Thorpe's Blog
  • Joelf's Blog
  • Michael Thorpe's Blog

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


Location

Found 1 result

  1. Hi all, Several years ago the unexplained pain in my hands and legs was figured out by you when you asked if I was taking a statin and told me that statins could cause muscle pain. Almost as soon as I stopped the drug the pain went away. Well, put your heads together because I need some help again. To make a very long story short: After a pericardial effusion (fluid around my heart) in December and surgery to drain it I was put on a pain patch, low dose of 25 mcg. I have been continuing using it because it helps with the pain from my calcinosis. A followup echo at the end of January showed a small amount of fluid again. My prednisone was increased from 5 mg to 10 mg and I was put on 200 mg of plaquinil. My other medications have been the same for several months. A couple of weeks ago my skin started to feel like it did in 2004 when I started symptoms of scleroderma. My skin started feeling tight on my back, then the tightness moved down to my hips and the back of my thighs.There is a feeling of pain from the tightness. It is difficult to bend and clothing hurts my body again. My hands are sensitive and my fingers are slightly swollen. I was able to get in with my scleroderma specialist and she tested my skin and said it is still normal again. (I was 45 and am now a 0). She had no answer for the sensations I am having. I have searched for side effects of the new medications but can't find anything. I am going to wean off the pain patch and talk with my doctor about stopping the plaquinil as they are the new things preceding these sensations. Does anyone have any insight or suggestions? Thank you, miocean
×